# SDR 2003F00562

- Difficulty date: April 27, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N464AT
- Make and model: Boeing 737-2L9
- Aircraft serial: 21278
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND A .625 INCH CRACK IN AFT CARGO FLOOR OUTER EDGE STIFFENER AT LEFT SIDE BS 727B.  THE DAMAGED WAS CORRECTED ON NON ROUTINE 031140.  A NEW PART WAS FABRICATED AND INSTALLED.  TOTAL AIRCRAFT TIME 46985.2.  TOTAL CYCLES 41351.  (M)
